Generalized Hyper Connected Space in bigeneralized topological space

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2017 by IJMTT Journal
Volume-47 Number-1
Year of Publication : 2017
Authors : R. Glory Deva Gnanam
  10.14445/22315373/IJMTT-V47P504

MLA

R. Glory Deva Gnanam "Generalized Hyper Connected Space in bigeneralized topological space", International Journal of Mathematics Trends and Technology (IJMTT). V47(1):28-31 July 2017. ISSN:2231-5373. www.ijmttjournal.org. Published by Seventh Sense Research Group.

Abstract
In this paper we define dense set and generalized hyper connected space. Also we study their properties.

Reference
1. C. Boonpok, weakly open functions on Bigeneralized toplogical spaces, Int. J. Math. Analysis, 4(18) (2010), 891 – 897.
2. A. Csazar Generalized topology, generalized conitinuity, Act a Math. Hungar. 96 (2002), 351 – 357.
3. J.C. Kelly, Bitopological spaces, Pro. London Math. Soc., 3,13 (1963), 71 – 89.
4. M.Murugalingam, R.Glory Deva Gnanam, Int.J. Math.Sciences and Applications, Jan – June 2013, Vol-3, No.1.
5. G. Navalagi, M.L. Thivagar, R.R. Rajeswari, S. A. Ponmani, Int. J. Math. Analysis, Aug – Sep 2006, Vol – 3, No 2 – 3 PP 121 – 129.